Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What can I do for loose stools and stomach cramps?

Hi. On Friday the 6th I woke up with nausea diareahha vomiting fever gas severe stomach cramps . I have been to see my dr. She has done blood work and stool samples. And found nothing except my potassium is low and i have an elevated number of entomoeba coli. I still have a fever and now have very stiff sore muscles. I m exhausted and still have loose stools and stomach cramps. Especially after I eat. I ve gotten so tired of feeling horrible for hours after I eat that for the last two days I have only eaten two times.
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. your problem is a mixed infection of bacterial and amoebic dysentry . for this you need to take the drugs immediately. low potassium is commen when there is water loss in dysentry.
i advise you to consult a physician for treatment. you should be infused necessory fluids according to the clinical condition. dont worry you will be fine if you take immediate action.
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor